MathSciNet Relay Station
MathSciNet bibliographic data
MR2436873 (2009h:26045) 26D15
Oguntuase, J. A.; Persson, L.-E.; Essel, E. K.; Popoola, B. A. Refined multidimensional Hardy-type inequalities via superquadracity. Banach J. Math. Anal. 2 (2008), no. 2, 129–139.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement